<html> <head> <title>Contents of Vol. 51, No. 2 (2016)</title> <meta name="description" content="Glasnik Matematicki, Vol. 51, No. 2 "> </head> <body bgcolor=#FDF5E6> <h2>Glasnik Matematicki, Vol. 51, No. 2 (2016)</h2> <h3>Contents</h3> <font size=3 face=Arial,Helvetica,sans-serif> <ul> <li>N. Ugle&#353;i&#263;, <em>The shapes in a concrete category</em>, (255-306) <br> &nbsp; <font size="-1">[<a href="no2_01.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51201">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>J. J. Bravo and C. A. G&#243;mez, <em>Mersenne <i>k-</i>Fibonacci numbers</em>, (307-319) <br> &nbsp; <font size="-1">[<a href="no2_02.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51202">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>A. Dujella, J. C. Peral and P. Tadi&#263;, <em>Elliptic curves with torsion group <i>Z/6Z</i></em>, (321-333) <br> &nbsp; <font size="-1">[<a href="no2_03.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51203">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>C. Fuchs and D. H. Pham, <em>Some applications of the p-adic analytic subgroup theorem</em>, (335-343) <br> &nbsp; <font size="-1">[<a href="no2_04.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51204">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>K. Tabak and M. O. Pav&#269;evi&#263;, <em>CZ-groups</em>, (345-358) <br> &nbsp; <font size="-1">[<a href="no2_05.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51205">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>S. Vidak, <em>The Napoleon-Barlotti theorem in pentagonal quasigroups</em>, (359-377) <br> &nbsp; <font size="-1">[<a href="no2_06.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51206">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>C. Preda, S. R&#259;mnean&tcedil;u and R. Mure&scedil;an, <em>Perron type theorems for skew-evolution semiflows</em>, (379-390) <br> &nbsp; <font size="-1">[<a href="no2_07.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51207">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>H. Benaissa, EL-H. Essoufi and R. Fakhar, <em>Analysis of a Signorini problem with nonlocal friction in thermo-piezoelectricity</em>, (391-411) <br> &nbsp; <font size="-1">[<a href="no2_08.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51208">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>K. Ezzinbi, S. Ghnimi and M.-A. Taoudi, <em>Existence results for some partial integrodifferential equations with nonlocal conditions</em>, (413-430) <br> &nbsp; <font size="-1">[<a href="no2_09.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51209">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>R. D. Carmichael, <em>Properties of the distributional finite Fourier transform</em>, (431-445) <br> &nbsp; <font size="-1">[<a href="no2_10.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51210">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>L. R. Rubin, <em>Certain weakly generated noncompact pseudo-compact topologies on Tychonoff cubes</em>, (447-452) <br> &nbsp; <font size="-1">[<a href="no2_11.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51211">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>F. Barrag&#225;n, A. Santiago-Santos and J. F. Tenorio, <em>Dynamic properties for the induced maps on n-fold symmetric product suspensions</em>, (453-474) <br> &nbsp; <font size="-1">[<a href="no2_12.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51212">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>J. G. Anaya, F. Capul&iacute;n, M. A. Lara and F. Orozco-Zitli, <em>Induced mappings between quotient spaces of n-fold hyperspaces of continua</em>, (475-490) <br> &nbsp; <font size="-1">[<a href="no2_13.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51213">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> <li>M. &#268;repnjak and T. Lunder, <em>Inverse limits with countably Markov interval functions</em>, (491-501) <br> &nbsp; <font size="-1">[<a href="no2_14.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=51214">Full text in PDF</a> (access from subscribing institutions only)]</font> <p> </ul> </font> <hr size=2 noshade> <a href="http://www.math.hr/glasnik/"><em>Glasnik Matematicki</em> Home Page</a> <script src="http://www.google-analytics.com/urchin.js" type="text/javascript"> </script> <script type="text/javascript"> _uacct = "UA-2208789-1"; urchinTracker(); </script> </body> </html>